# SDR ASAA2014041507479

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 24,634 hours, 7,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TRYING TO CLOSE L1 DOOR, FOUND THE DOOR CONTACTING THE CUTOUT AT UPPER FWD CORNER.   WHILE CLOSING FROM THE INSIDE, ACFT GROUNDED. ADJUSTED GUIDE ARM ON DOOR.  DOOR SYS TESTED IAW MM 52-11-00-700-804.
